# SDR FDEA202004080720

- Difficulty date: April 8, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE NR 2 SUPPORT FITTING ECCENTRIC HOLE BORE FOUND CORROSION. SUPPORT FITTING REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA 1-5750-T0353488 PART 1 STEP 1. TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP VANE ASSY TRACK SUPPORT CORROSION REPAIR. OVERSIZED ECCENTRIC BUSHING INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
